# SDR USAA2011041191397

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Reveal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 CHECK - CRACKED REVEAL STRIP ASSEMBLY ON THE AFT CARGO DOOR AT BS 1380, S26R.  REPLACED REVEAL STRIP ASSEMBLY ON THE AFT CARGO DOOR AT BS 1380, S26R IAW B757-200 SRM 51-70-13, FIGURE 1.
